# SDR 20001212SH002

- Difficulty date: November 28, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N59106
- Make and model: Airbus A300 B4-203
- Aircraft serial: 106
- Engine: Ge CF650C2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Damper
- Part number: C230056
- Part serial: U358
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: W
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - FLT TA809 - DURING TAKEOFF, THE LANDING GEARS DID NOT RETRACT, EITHER SYSTEM NR 1 AND NR 2.  DUE TO THIS SITUATION, THE AIRCRAFT RETURNED TO LAX AIRPORT AND OVERWEIGHT LANDING PERFORMED.  MAINTENANCE TECHNICIANS PERFORMED A COMPLETE INSPECTION OF THE LANDING GEARS, AND FOUND PITCH DAMPER ACTUATOR ON THE LEFT MAIN LANDING  GEAR POPPED OUT.   REMOVED AND REPLACED PER AMM 32-11-15.  PERFORMED OPERATIONAL LANDING GEARS RETRACTION ON SYSTEM NR 1 AND NR 2 PER AMM 32-30-00.  SYSTEM WORKING NORMALLY.  ALSO, OVERWEIGHT INSPECTION PERFORMED WITH NORMAL RESULTS PER AMM 05-51-11.  AIRCRAFT RETURNED TO NORMAL OPERATION.  (X)
